# SDR A6WA201040794

- Difficulty date: October 19, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE TOP SIDE OF LT AILERON L/E IS CHAFED.  REPAIRED THE CHAFED ON ENTIRE TOP SIDE OF LT AILERON L/E IAW MFG 601R-57-60-013 REV NC.
